5 results for recurrence relations.

Parameters for your search query:
Keyword    recurrence relations

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Shortened Recurrence Relation for Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 49-51. DOI: 10.12691/tjant-6-2-3
Pub. Date: May 02, 2018Views: 3337Downloads: 2364
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 330-335. DOI: 10.12691/ajams-2-5-6
Pub. Date: October 04, 2014Views: 9396Downloads: 5142
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Moments of k-th Upper Record Values from Flexible Weibull Distribution and a Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(3), 168-171. DOI: 10.12691/ajams-2-3-13
Pub. Date: June 01, 2014Views: 10996Downloads: 6004
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Moments of Generalized Order Statistics from Marshall – Olkin extended Kumaraswamy distribution and its Characterization
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 324-329. DOI: 10.12691/ajams-2-5-5
Pub. Date: October 01, 2014Views: 9652Downloads: 5238
Open AccessArticle
Export: RIS | BibTeX | EndNote
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Extreme Value Distribution
American Journal of Applied Mathematics and Statistics. 2014, 2(2), 77-82. DOI: 10.12691/ajams-2-2-5
Pub. Date: March 20, 2014Views: 10711Downloads: 5912
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types